Journal of the Korean Ophthalmological Society 1992;33(11):1117-1120.
Published online November 1, 1992.
A Case of Transient Myopia after Dichlorphenamide (Daranide) Intake.
Yoon Young Kim, Chun Sik Kim, Si Dong Kim
Department of Ophthalmology, School of Medicine, Taegu Catholic University, Taegu, Korea.
Dichlorphenamide ( Daranide ) 복용후 생긴 일과성 근시 1 예
김윤영(Yoon Young Kim),김춘식(Chun Sik Kim),김시동(Si Dong Kim)
Abstract
Although drug-induced transient myopia has been reported to be caused by the use of several drugs, it is very rare and the causes are still uncertain. A considerable literature has accumulated relating the occasional occurrence of myopia in patients receiving carbonic anhydrase inhibitors, especially acetazolamide. However the authors could not find any literature concerning transient myopia induced by dichlorphenamide. The authors reporthed here a case of transient myopia after dichlorphenamide in a patient with serous detachment of the macula with a review of the literatures.
Key Words: Dichlorphenamide;Transient myopia


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
SKY 1004 Building #701
50-1 Jungnim-ro, Jung-gu, Seoul 04508, Korea
Tel: +82-2-583-6520    Fax: +82-2-583-6521    E-mail: kos08@ophthalmology.org                

Copyright © 2021 by Korean Ophthalmological Society. All rights reserved.

Developed in M2PI

Close layer
prev next